# SDR USAA951411

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Bs 727
- Part time: 35,896 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INIT - DURING 'Q-2' CHECK VISUAL INSPECTION, FOUND 2 INCH BY 3 INCH DENTED AREA PRESSURE BULKHEAD, STA 727, BULKHEAD RBL 40.  REPAIRED OVERSIZED FASTENER HOLES AND INSTALLED REPAIR PER EO. WEIGHT CHANGE LESS THAN 1 POUND.  REPAIRED PER EO 5394G068 AND BOEING DRAWING 65C33722.  (X)
